# SDR VNAA2023120320009

- Difficulty date: December 1, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 20,108 hours, 18,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BBDREF005176444
- Condition: Corroded
- Location: Unknown
- Part time: 18,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 119082 DISCREPANCY: FLOOR SEAT TRACK CORRODED AND GOUGED AT RBL9 BETWEEN FS661+90 FS681. CORRECTIVE ACTION :REMOVED SEAT TRACK AT RBL9 BETWEEN FS661+90 FS681 IAW CRJ900 AMM 53-00-49-000-801-A12. INSTALLED NEW SERVICEABLE SEAT TRACK AT RBL 9 BETWEEN F.S 661+90 AND FS 681 IAW CRJ SRM 51-40-11-001-001-A01. AND AMM 53-00-49-400-801-A12. DISPOSITION FOR ALTERNATIVE MATERIAL 53-00-49-201-002-A02. REO 670-53-00-343 REV M P/N N126-2075.
